Alert archive / Louisiana / River Flood Warnings in 2016
River Flood Warning 131, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Aug 29, 2016, 11:10 AM CDT for Calcasieu Parish, Louisiana. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2016, 11:10 AM CDT (16:10 UTC)
- Expired
- Sep 2, 2016, 7:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 17 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River at Saltwater Barrier (LCHL1).
- Action stage
- 4 ft
- Minor stage
- 4 ft
- Moderate stage
- 6 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
895 WGUS44 KLCH 291610 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1110 AM CDT MON AUG 29 2016 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Calcasieu River Near Salt Water Barrier LAC019-300600- /O.NEW.KLCH.FL.W.0131.160829T1610Z-160830T0600Z/ /LCHL1.1.ER.160829T1135Z.160829T1500Z.160829T1800Z.NO/ 1110 AM CDT MON AUG 29 2016 The National Weather Service in Lake Charles has issued a * Flood Warning for the Calcasieu River Near Salt Water Barrier. * until late tonight...or until the warning is cancelled. * At 10:00 AM Monday the stage was 4.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by this afternoon. * Impact...At stages near 4.5 feet...Water covers portions of River Road in north Lake Charles. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$
6 follow-up statements
631 WGUS84 KLCH 300120 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 820 PM CDT MON AUG 29 2016 ...The flood warning continues for the following rivers in Louisiana... Calcasieu River Near Salt Water Barrier Calcasieu River At Old Town Bay Mermentau River Near Mermentau LAC019-301520- /O.CON.KLCH.FL.W.0122.000000T0000Z-160903T1200Z/ /OTBL1.1.ER.160814T0400Z.160822T1400Z.160902T1200Z.NO/ 820 PM CDT MON AUG 29 2016 The Flood Warning continues for The Calcasieu River At Old Town Bay. * until Saturday morning...or until the warning is cancelled. * At 5:00 AM Monday the stage was 4.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to below flood stage by Friday morning. * Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry Road will occur. && LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314 $$ LAC019-301519- /O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T0200Z/ /LCHL1.1.ER.160829T1135Z.160829T1600Z.160901T1400Z.NO/ 820 PM CDT MON AUG 29 2016 ...Flood Warning extended until Thursday evening...The Flood Warning continues for The Calcasieu River Near Salt Water Barrier. * until Thursday evening...or until the warning is cancelled. * At 7:00 PM Monday the stage was 4.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fluctuate around flood stage through late Thursday morning. * Impact...At stages near 4.5 feet...Water covers portions of River Road in north Lake Charles. * Impact...At stages near 4.0 feet...Minor marshland flooding occurs. Flooding also begins on River Road in north Lake Charles. && LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309 $$ LAC001-053-113-301519- /O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/ /MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/ 820 PM CDT MON AUG 29 2016 The Flood Warning continues for The Mermentau River Near Mermentau. * until further notice...or until the warning is cancelled. * At 7:15 PM Monday the stage was 5.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 4.0 feet. * Forecast...The river will continue to fall to a stage of 4.8 feet by Wednesday morning. * Impact...At stages near 5.5 feet...A few recreational camps and residences are subject to flooding. * Impact...At stages near 4.0 feet...Minor lowland flooding near the river will occur. && LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255 $$
652
WGUS84 KLCH 301622
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1122 AM CDT TUE AUG 30 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
...The flood warning continues for the following rivers in
Louisiana..
Mermentau River Near Mermentau
Vermilion River At Lafayette, Surrey Street Gage
LAC055-113-310622-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
1122 AM CDT TUE AUG 30 2016
The Flood Warning continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Tuesday the stage was 14.9 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 14.6 feet
by tomorrow morning.
* Impact...At stages near 14.6 feet...Widespread moderate flooding
will occur with a few homes flooded near the river or from
backwater flooding of the coulees and bayou that intersect the
river.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$
LAC019-310621-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-160904T1400Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.160903T1400Z.NO/
1122 AM CDT TUE AUG 30 2016
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Sunday morning...or until the warning is cancelled.
* At 5:00 AM Tuesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
late Saturday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-310621-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T1200Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160902T0000Z.NO/
1122 AM CDT TUE AUG 30 2016
...Flood Warning extended until Friday morning...The Flood Warning
continues for
The Calcasieu River Near Salt Water Barrier.
* until Friday morning...or until the warning is cancelled.
* At 10:00 AM Tuesday the stage was 4.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Thursday evening.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-053-113-310621-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
1122 AM CDT TUE AUG 30 2016
The Flood Warning continues for
The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Tuesday the stage was 4.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fall to near 4.7 feet by tomorrow morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$021
WGUS84 KLCH 310113
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
813 PM CDT TUE AUG 30 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
Mermentau River Near Mermentau
Vermilion River At Lafayette, Surrey Street Gage
LAC055-113-311513-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
813 PM CDT TUE AUG 30 2016
The Flood Warning continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At 7:15 PM Tuesday the stage was 14.7 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 14.2 feet
by Thursday morning.
* Impact...At stages near 14.6 feet...Widespread moderate flooding
will occur with a few homes flooded near the river or from
backwater flooding of the coulees and bayou that intersect the
river.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$
LAC019-311512-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-160905T1200Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.160904T1200Z.NO/
813 PM CDT TUE AUG 30 2016
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Monday morning...or until the warning is cancelled.
* At 5:00 AM Tuesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-311512-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T0000Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160901T1200Z.NO/
813 PM CDT TUE AUG 30 2016
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until Thursday evening...or until the warning is cancelled.
* At 7:00 PM Tuesday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fluctuate around flood
stage through Thursday morning.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-053-113-311512-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
813 PM CDT TUE AUG 30 2016
The Flood Warning continues for
The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 7:15 PM Tuesday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 4.5 feet
by Thursday morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$190
WGUS84 KLCH 311558
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1058 AM CDT WED AUG 31 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
...The flood warning continues for the following rivers in
Louisiana..
Mermentau River Near Mermentau
Vermilion River At Lafayette, Surrey Street Gage
LAC055-113-010558-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
1058 AM CDT WED AUG 31 2016
The Flood Warning continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Wednesday the stage was 14.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 14.2 feet
by tomorrow morning.
* Impact...At stages near 14.6 feet...Widespread moderate flooding
will occur with a few homes flooded near the river or from
backwater flooding of the coulees and bayou that intersect the
river.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$
LAC019-010557-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-160906T0600Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.160905T0600Z.NO/
1058 AM CDT WED AUG 31 2016
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until late Monday night...or until the warning is cancelled.
* At 5:00 AM Wednesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Monday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-010557-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T1200Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160902T0000Z.NO/
1058 AM CDT WED AUG 31 2016
...Flood Warning extended until Friday morning...The Flood Warning
continues for
The Calcasieu River Near Salt Water Barrier.
* until Friday morning...or until the warning is cancelled.
* At 9:00 AM Wednesday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-053-113-010557-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
1058 AM CDT WED AUG 31 2016
The Flood Warning continues for
The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Wednesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fall to near 4.6 feet by tomorrow morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$087
WGUS84 KLCH 010112
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
812 PM CDT WED AUG 31 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
Mermentau River Near Mermentau
Vermilion River At Lafayette, Surrey Street Gage
LAC055-113-011512-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
812 PM CDT WED AUG 31 2016
The Flood Warning continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At 7:15 PM Wednesday the stage was 14.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 13.7 feet
by Friday morning.
* Impact...At stages near 14.0 feet...Moderate flooding in
Lafayette, with significant flooding near where coulees and bayous
intersect the Vermilion River.
* Impact...At stages near 13.5 feet...Flooding of some yards near
the river will occur. Significant flooding of Beaver Park and
Vermilionville will occur.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$
LAC019-011511-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-160906T1200Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.160905T1200Z.NO/
812 PM CDT WED AUG 31 2016
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until Tuesday morning...or until the warning is cancelled.
* At 5:00 AM Wednesday the stage was 4.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-011511-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160903T0600Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160902T1800Z.NO/
812 PM CDT WED AUG 31 2016
...Flood Warning extended until late Friday night...The Flood Warning
continues for
The Calcasieu River Near Salt Water Barrier.
* until late Friday night...or until the warning is cancelled.
* At 7:00 PM Wednesday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fluctuate around flood stage
through Friday evening.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-053-113-011511-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
812 PM CDT WED AUG 31 2016
The Flood Warning continues for
The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 7:15 PM Wednesday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue falling to near 4.2 feet by
Sunday evening.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$617
WGUS84 KLCH 011611
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1111 AM CDT THU SEP 1 2016
...The flood warning continues for the following rivers in
Louisiana...
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
...The flood warning continues for the following rivers in
Louisiana..
Mermentau River Near Mermentau
Vermilion River At Lafayette, Surrey Street Gage
LAC055-113-020611-
/O.CON.KLCH.FL.W.0112.000000T0000Z-000000T0000Z/
/VLSL1.3.ER.160812T1144Z.160815T1945Z.000000T0000Z.NO/
1111 AM CDT THU SEP 1 2016
The Flood Warning continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Thursday the stage was 14.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to a stage of 14.0 feet
by tomorrow morning.
* Impact...At stages near 14.0 feet...Moderate flooding in
Lafayette, with significant flooding near where coulees and bayous
intersect the Vermilion River.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$
LAC019-020610-
/O.EXT.KLCH.FL.W.0122.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.160814T0400Z.160822T1400Z.000000T0000Z.NO/
1111 AM CDT THU SEP 1 2016
...Flood Warning extended until further notice...The Flood Warning
continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 AM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 4.5 feet
by tomorrow morning.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-020610-
/O.EXT.KLCH.FL.W.0131.000000T0000Z-160902T1200Z/
/LCHL1.1.ER.160829T1135Z.160829T1600Z.160902T0000Z.NO/
1111 AM CDT THU SEP 1 2016
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until Friday morning...or until the warning is cancelled.
* At 10:00 AM Thursday the stage was 4.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-053-113-020610-
/O.CON.KLCH.FL.W.0117.000000T0000Z-000000T0000Z/
/MRML1.3.ER.160813T1040Z.160818T1445Z.000000T0000Z.NO/
1111 AM CDT THU SEP 1 2016
The Flood Warning continues for
The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 10:15 AM Thursday the stage was 4.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will fall to near 4.4 feet by tomorrow morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Aug 29, 10:03 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 29, 10:03 AM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1003 AM CDT MON AUG 29 2016
.UPDATE...
CURRENT PROBABILITY OF RAIN LOOKS REASONABLE. TEMPERATURES
LOOK TO BE ON TRACK AS WELL WITH CLOUDS AND RAIN DEVELOPING OR
MOVING INLAND LATER THIS MORNING INTO THE AFTERNOON. LESS ACTIVITY
EXPECTED THROUGH THE AFTERNOON OVER THE NORTHEAST PART OF CENTRAL
LOUISIANA...THEREFORE WARMEST TEMPERATURES WILL BE FOUND THERE.
ADDED SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 5 PM FOR THE
EXTREME WESTERN PART OF THE MARINE WATERS WHERE HIGHER WINDS AND
GUST WERE FOUND THIS MORNING. THIS IS IN GOOD AGREEMENT WITH WFO
HGX WHICH ALSO HAD A SCA BUMPING UP AGAINST OUR OWN SCA.
&&
.PREV DISCUSSION... /issued 640 AM CDT MON AUG 29 2016/
AVIATION...Periods of lower visibility and ceilings will be
possible through the day as scattered to numerous thunderstorms
move across the region. Most convection is off the coast this
morning, however rain and storms will spread inland through the
morning. Conditions will improve through the evening as heating
is lost and convection decreases. Winds will be generally
northeast or east and gusty at times near storms.
PREV DISCUSSION... /issued 458 AM CDT MON AUG 29 2016/
DISCUSSION...
Widespread convection ongoing over the Gulf waters this morning,
with latest radar imagery showing a northward surge twd the SW LA
coast over the past couple of hrs. Stubborn upper low over the NW
Gulf that has kept convective activity around the past few days is
progged to finally weaken and sink to the SW, but only after
yielding one final day of above normal showers and thunderstorms.
Pattern should be similar to that of the past few days, with peak
inland convection occurring from late morning through early
evening. The departure of the low along with the arrival of
relatively drier air will result in more isolated to scattered
convection TUE, with rain chances decreasing further WED and THU
as a deep continental flow develops over the region between a
building ridge over the Central CONUS and a digging TROF to the
east, the latter feature also helping to scoop up whatever
becomes of TD Nine.
A weak CDFNT progged to sag into the area FRI, giving a bit of a
boost to rain chances. This feature subsequently washes out, with
an onshore flow resuming for the weekend.
Temperatures will remain at or below normal today, heavily
influenced by clouds/PCPN. Warmer areawide readings expected
tomorrow and especially WED/THU as rain chances decrease amid the
drier offshore flow. Seasonal temperatures return to end the week
and on through the weekend.
13
MARINE...
An upper low over the northwest Gulf will continue to result in
widespread showers and thunderstorms today. Rain chances will
decrease tonight into Tuesday as the low weakens and sinks toward
the southwest. A light to moderate east to northeast flow will
prevail through the period.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 91 74 94 74 / 30 20 20 10
LCH 86 76 93 76 / 70 30 30 20
LFT 87 76 93 76 / 50 20 20 20
BPT 85 76 92 76 / 70 40 30 20
&&
.LCH Watches/Warnings/Advisories...
LA...None.
TX...None.
GM...SMALL CRAFT EXERCISE CAUTION until 5 PM CDT this afternoon for
GMZ450-470.
&&
PUBLIC...06Hazardous weather outlook, Aug 29, 6:01 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 601 AM CDT MON AUG 29 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 301115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 601 AM CDT MON AUG 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY. THE HIGHEST RAIN CHANCES ARE EXPECTED ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. NO SEVERE THUNDERSTORMS ARE EXPECTED...BUT THE COMBINATION OF HIGH RAIN RATES AND LOCALLY HEAVY DOWNPOURS MAY RESULT IN LOCALIZED FLOODING...ESPECIALLY IN URBAN AND LOW-LYING AREAS. IN ADDITION...STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DECREASE FROM TUESDAY THROUGH SATURDAY. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-301115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 601 AM CDT MON AUG 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS REDUCING VISIBILITY TO LESS THAN ONE MILE AT TIMES...ALONG WITH FREQUENT CLOUD TO WATER LIGHTNING AND LOCALLY HIGHER WINDS AND SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN EARLY TUESDAY. STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS REDUCING VISIBILITY TO LESS THAN ONE MILE AT TIMES...ALONG WITH FREQUENT CLOUD TO WATER LIGHTNING AND LOCALLY HIGHER WINDS AND SEAS. SHOWER AND THUNDERSTORM CHANCES ARE EXPECTED TO DECREASE THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 2:26 PM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Saint Landry | 64 min |
| Aug 29, 3:15 PM CDT | Special Weather Statement | LCH | Allen, Evangeline | 45 min |
| Aug 29, 3:37 PM CDT | Special Weather Statement | LCH | Avoyelles | 38 min |
| Aug 29, 3:50 PM CDT | Special Weather Statement | LCH | Allen | 40 min |
| Aug 29, 4:26 PM CDT | Special Weather Statement | LCH | Rapides | 49 min |
Nearby
River Flood Warnings in Louisiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.